Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Using Duphaston to get periods, negative pregnancy test, no periods

Hi I got my first period on August 24, 2012 after a C-section with a breech baby girl. I havent used any Contraceptives until now, but no period until then. i did a pregnancy test too which turned out negative. right now, i m using Duphaston to get my period. doctot prescribed Duphaston for only 5 days ....its 5th day, and no sign of periods... before taking Duphaston which was negative... need help
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  807
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
You may not get a period while you are using the drug. Bleeding usually occurs after 2-5 days of stopping the drug. You can also get a blood test and a sonogram if needed. It is common for cycles to become irregular for sometime after delivery, but you should use contraception that is safe if you are breastfeeding your baby, since you had a caesarean delivery. Please have further advice from your doctor. Take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor